# SDR DALA2016120509584

- Difficulty date: November 30, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 57,709 hours, 31,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PANEL EMERGENCY LIGHT SWITCH WILL NOT ARM ON TO TURN ON EMERGENCY LIGHTS. REPLACED S1-387.  REPLACED BATTERY PACK B5-125. OPS CHECKED GOOD.
